# SDR DL757960365

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N4003177A
- Condition: Delaminated
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LEFT WING NR 2 SLAT T/E WEDGE WAS FOUND DELAMINATED.  REPLACED WEDGE PER SRM 57-43-02 FIG 202.
